DCDS-B
Large deviation principle for a stochastic navier-Stokes equation in its vorticity form for a two-dimensional incompressible flow
Anna Amirdjanova Jie Xiong
Discrete & Continuous Dynamical Systems - B 2006, 6(4): 651-666 doi: 10.3934/dcdsb.2006.6.651
We derive a large deviation principle for a stochastic Navier-Stokes equation for the vorticity of a two-dimensional fluid when the magnitude of the random term tends to zero. The key is the verification of the exponential tightness for the stochastic vorticity.
keywords: vorticity stochastic Navier-Stokes equation exponential tightness. Large deviation principle

Year of publication

Related Authors

Related Keywords

[Back to Top]